# SDR SOKF20130612005

- Difficulty date: June 9, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N937TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 221
- Aircraft time: 9,687 hours, 6,041 cycles
- Engine: Ge CF3410E6
- Engine time: 6,881 hours, 4,645 cycles
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Part number: 900CA01
- Part serial: 4817
- Condition: Damaged
- Location: Nr 2 Idg
- Part time: 9,687 hours, 6,041 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ACFT DIVERTED DUE NR 2 IDG OFF BUSS, GLC 2 FAULT, CMC MESSAGE, AT STATION.  PERFORMED FIM 24-21-00-810-850-A AS T/S SWAPPED GLC 2 WITH APU ALC, TEST IAW AMM 24-21-21-400-801-A, TEST WAS SATISFACTORY, ADDITIONALLY CHECK WITH ENGINE RUNNING IAW AMM 71-00-01-910-801-A WORKING FINE.  THE ACFT RETURN TO NORMAL OPERATION.
